# SDR SWAA2025100309755

- Difficulty date: August 29, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET ANGLE LOCATED BS 500I AT LEVEL STR 19R AT FWD CARGO COMPARTMENT.  REPLACED GUSSET ANGLE LOCATED BS 500I AT LEVEL STR 19R AT FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02 AND DWG 143A7902 SHEET 256 REV. B.
